| Model Number |
SL-691 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Hypersensitivity/Allergic reaction (1907); Impaired Healing (2378)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, 11 days post-operative of a cesarean section performed on (b)(6) 2025 where a suture was used for wound closure, poor healing of the incision was observed with a 0.5 × 0.5 cm purulent vesicle appearing in the subcutaneous tissue at the incision site.An allergic reaction to the subcutaneous cosmetic suture was considered.The pus and suture knot were expressed, and incision disinfection and care were intensified.After symptomatic treatment, the wound healed well.
Additional Manufacturer Narrative
Additional information: g3 correction: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.